Bulletin (New Series) of the American Mathematical Society

On a conjecture of Frobenius

Nobuo Iiyori and Hiroyoshi Yamaki

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 2 (1991), 413-416.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183657190

Mathematical Reviews number (MathSciNet)
MR1102753

Zentralblatt MATH identifier
0731.20010

Subjects
Primary: 20D05: Finite simple groups and their classification 20D06: Simple groups: alternating groups and groups of Lie type [See also 20Gxx] 20D08: Simple groups: sporadic groups
Secondary: 20B05: General theory for finite groups

Citation

Iiyori, Nobuo; Yamaki, Hiroyoshi. On a conjecture of Frobenius. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 2, 413--416. https://projecteuclid.org/euclid.bams/1183657190


Export citation

References

  • 1. H. I. Blau, On trivial intersection of cyclic Sylow subgroups, Proc. Amer. Math. Soc. 94 (1985), 572-576.
  • 2. R. W. Carter, Conjugacy classes in the Weyl group, Compositio Math. 25 (1972), 1-59.
  • 3. J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, and R. A. Wilson, Atlas of Finite Groups, Clarendon Press, Oxford, 1985.
  • 4. G. Frobenius, Verallgemeinerung des Sylowschen Satze, Berliner Sitz. (1895), pp. 981-993.
  • 5. D. Gorenstein, The Classification of Finite Simple Groups, Vol.1, Plenum Press, New York, 1983.
  • 6. M. Hall, The Theory of Groups, Macmillan, New York, 1959.
  • 7. N. Iiyori, A conjecture of Frobenius and the simple groups of Lie type, IV, J. Algebra (to appear).
  • 8. N. Iiyori and H. Yamaki, A conjecture of Frobenius and the simple groups of Lie type, III, J. Algebra (to appear).
  • 9. N. Iiyori and H. Yamaki, Prime graph components of the simple groups of Lie type over the field of even characteristic, Proc. Japan Acad. 67 (1991), 82-83.
  • 10. M. Murai, On a conjecture of Frobenius, Sugaku 35 (1983), 82-84. (Japanese)
  • 11. J. Rust, On a conjecture of Frobenius, Ph.D. Thesis, Univ. of Chicago, 1966.
  • 12. R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc. 80 (1968).
  • 13. J. S. Williams, Prime graph components of finite groups, J. Algebra 69 (1981), 487-513.
  • 14. H. Yamaki, A conjecture of Frobenius and the sporadic simple groups, I, Comm. Algebra 11 (1983), 2513-2518; II, Math. Comp. 46 (1986), 609-611; Supplement, Math. Comp. 46 (1986), S43-S46.
  • 15. H. Yamaki, A conjecture of Frobenius and the simple groups of Lie type, I, Arch. Math. 42 (1984), 344-347; II, J. Algebra 96 (1985), 391-396.
  • 16. R. Zemlin, On a conjecture arising from a theorem of Frobenius, Ph.D. Thesis, Ohio State Univ., 1954.